# SDR SWI2023F00286

- Difficulty date: June 17, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280  FLOOR SUPPORT BEAM  HAS CRACKED O/B CLIP AT RBL9     (C-CHECK RO 8/31/2023)    INSTALLED NEW CLIP RBL9 O/B AT FS280. REF: CRJ--700 SRM 51-42-21-001-001-A01 AND DWG. KBA670-30026 REV -J. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY
